Alert archive / Alabama / Flash Flood Warnings in 2014

Flash Flood Warning 47, NWS Huntsville, AL

October 13, 2014Limestone County, Alabama

NWS Huntsville, AL issued this flash flood warning at Oct 13, 2014, 9:59 PM CDT for Limestone County, Alabama. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2014, 9:59 PM CDT (02:59 UTC)
Expired
Oct 14, 2014, 2:00 AM CDT
In force
4 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

County Limestone County, AL

The radar

The Northeast Alabama radar (KHTX), 71 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
568 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

888 
WGUS54 KHUN 140259
FFWHUN
ALC083-140700-
/O.NEW.KHUN.FF.W.0047.141014T0259Z-141014T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
959 PM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 200 AM CDT
    
* AT 957 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN IN EXTREME EASTERN LIMESTONE COUNTY WHERE UP TO TWO 
  INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MADISON...ATHENS...ARDMORE...MOORESVILLE...BELLE MINA...FRENCH
  MILL...HOLLAND GIN AND CAPSHAW.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3499 8679 3455 8679 3462 8694 3499 8695

$$

07
1 follow-up statement
904 
WGUS74 KHUN 140430
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1130 PM CDT MON OCT 13 2014

ALC083-140700-
/O.CON.KHUN.FF.W.0047.000000T0000Z-141014T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIMESTONE AL-
1130 PM CDT MON OCT 13 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EASTERN LIMESTONE COUNTY...

AT 1127 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. BETWEEN 3 AND 4 INCHES OF RAIN 
HAS FALLEN FROM JUST NORTH OF ATHENS TO THE ARDMORE AREA. FLASH 
FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MADISON...ATHENS...ARDMORE...MOORESVILLE...BELLE MINA...FRENCH
MILL...HOLLAND GIN AND CAPSHAW.

ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE INCH WILL BE POSSIBLE 
UNTIL 3 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3499 8679 3455 8679 3462 8694 3499 8695

$$

07

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 9:32 PM CDT, 27 minutes earlier.

Area forecast discussion, Oct 13, 9:32 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
932 PM CDT MON OCT 13 2014

.UPDATE...
REMOVED LAUDERDALE/COLBERT/LAWRENCE/FRANKLIN AL COUNTIES FROM
TORNADO WATCH...ALSO CANCELLED WIND ADVISORY. REST OF THE FCST
PARAMETERS HAS NOT BEEN CHANGED ATTM.

&&

.DISCUSSION...
LINE OF STRONG TO OCCASIONALLY SEVERE STORMS EXTENDED FROM LIMESTONE
COUNTY TO WRN MORGAN AND INTO WRN CULLMAN COUNTY. THIS LINE OF STORMS
WILL CONTINUE TO SLOWLY MOVE ACROSS THE REST OF THE CWA THIS EVENING.
THE THREAT OF SEVERE WX IS ALSO BEGINNING TO DIMINISH...HOWEVER WITH
50 KT 8H WINDS AND GOOD LOW LEVEL SHEAR...STILL CANT RULE OUT A FEW
SEVERE STORMS WITH DAMAGING WINDS OR A BRIEF TORNADO. BETWEEN
MIDNIGHT AND 2 AM...IT LOOKS LIKE THE THREAT OF SEVERE WX WILL END.

WENT AHEAD AND CANCELLED THE WIND ADVISORY AS SFC WINDS WERE ALSO
DIMINISHING...BUT WIND GUSTS ARND 25 MPH WILL STILL BE POSSIBLE FOR
THE OVERNIGHT HOURS. AFTER MIDNIGHT EXPECT TO TRANSITION FROM
DAMAGING WINDS TO MORE OF A HVY RAIN EVENT...THUS WILL KEEP THE FLASH
FLOOD WATCH GOING.

07

&&

.AVIATION...
/ISSUED 647 PM CDT MON OCT 13 2014/
FOR 00Z TAFS...A LINE OF SHRA/TSRA ALONG THE AL/MS BORDER HAS WEAKEN
CONSIDERABLY ATTM. HOWEVER THERE COULD BE SOME MORE STORM REDEVELOPMENT
LATER THIS EVENING DUE TO A 50 KT LLJ AHEAD OF THE LINE OF STORMS.
THE ACTUAL SFC CDFNT WAS STILL ACROSS WRN AR. THUS WILL KEEP TSRA IN
TAFS THRU 04Z/05Z. AFTER 05Z WILL KEEP SHRA IN TAFS AS THE CDFNT
CONTINUES TO SLOWLY MOVE TOWARDS THE TN VALLEY OVERNIGHT. THE CDFNT
WILL PASS THRU KMSL ARND 12Z AND KHSV BY 14Z. HOWEVER WINDS BEHIND
THE CDFNT WILL STILL BE FROM THE SW. PCPN WILL TAPER OFF BY 21Z/22Z
ACROSS THE TAF SITES...HOWEVER MORE WRAP ARND SHOWERS WILL BE
POSSIBLE AFTER 00Z TUESDAY NIGHT.

07

&&

.PREV DISCUSSION...
/ISSUED 342 PM CDT MON OCT 13 2014/

THE TIMING OF THE APPROACHING QLCS HAS DEFINITELY BEEN DIFFICULT TO
PREDICT OVER THE PAST FEW DAYS, BUT IT APPEARS THAT HRRR/RAP/WRF
HAVE A BETTER HANDLE WITH THIS SEVERE QLCS AND THE DEEP CONVECTION
TO THE SOUTH. WIND SHEAR HAS INCREASED THROUGHOUT THE DAY WITH
MODEST INSTABILITY OBSERVED ON MORNING SOUNDINGS. MORE SPECIFIC ON
THE WIND SHEAR EXPECTED THIS AFTERNOON AND EARLY THIS EVENING, 0-3
KM SRH IS BETWEEN 200-300 M2/S2 WITH HIGHER VALUES TONIGHT (500-600
M2/S2 BY 01-06Z), WHILE BULK SHEAR (0-6 KM) INCREASES TO 40-60 KTS-
GRADUALLY SPREADING EAST OVERNIGHT. THE HIGHEST VALUES ARE LOCATED
OVER NW AL INITIALLY. THE INCREASE IN WIND SHEAR IS LIKELY DUE IN
PART TO THE ORIENTATION OF THE TROUGH AS IT MOVES EAST AS IT APPEARS
THE SOUTHERN FLANK PUSHES NORTHEAST AND BECOMES NEGATIVELY TILTED
ACROSS E LA/W MS BTWN 01-07Z. THIS MAY ALSO HAVE THE EFFECT OF
ACCELERATING THE LINE EASTWARD IN ADDITION TO INCREASING/MAINTAINING
THE STRONG WIND SHEAR. THE STRONG WINDS INDUCED BY THE APPROACHING
SYSTEM HAS ALSO NECESSITATED KEEPING THE WIND ADVISORY IN EFFECT FOR
SUSTAINED WINDS RISING BETWEEN 15-25 MPH AND GUSTS UP TO 35 MPH
LIKELY.

REGARDING INSTABILITY, THE MODEL PROGS THE HIGHEST INSTABILITY TO
OCCUR DURING PEAK HEATING THIS AFTERNOON AND EVENING WITH MUCAPES
RISING CLOSE TO 2000 J/KG BEFORE FALLING OFF OVERNIGHT.

THE STRONG LLJ (40-50 KTS FROM THE SOUTH) IN CONJUNCTION WITH A
SCATTERED TO BROKEN CLOUD DECK ACROSS THE AREA HAS ALREADY RESULTED
IN A WARM/MOIST ENVIRONMENT AND UNSTABLE ENVIRONMENT ACROSS THE TN
VALLEY. THIS UNSTABLE ENVIRONMENT WILL ALSO PLAY A PART IN
SUSTAINING DEEP CONVECTION THROUGH THIS AFTERNOON AND THIS EVENING.
HOWEVER, DESPITE THE DECREASE IN SENSIBLE HEATING/INSTABILITY,
ELEVATED INSTABILITY AND THE ALREADY STRONGLY SHEARED ENVIRONMENT
WILL STILL TRANSLATE TO A HIGH LIKELIHOOD FOR DAMAGING WING GUSTS AND
TORNADOES ALONG THE QLCS TONIGHT. THOUGH THE FRONT IS LAGGING BEHIND
THIS QLCS, EXPECTING IT TO BEGIN MOVING RAPIDLY THIS EVENING AND
TONIGHT IMPACTING THE TN VALLEY BTWN 07-12Z EARLY TUESDAY MORNING.

AN ADDITIONAL CONSIDERATION IS THAT DUE TO THE HEAVY RAINFALL WE
HAVE RECEIVED OVER THE PAST FEW DAYS AND WITH THE ADDITIONAL 2-3
INCHES EXPECTED, THE AREA IS RIPE FOR FLASH FLOODING WHICH COULD BE
ESPECIALLY DANGEROUS DURING THE OVERNIGHT PERIOD. THUS, THE FLASH
FLOOD WATCH HAS BEEN RETAINED THROUGH THE OVERNIGHT.

AS A RESULT OF THIS CURRENT ANALYSIS AND MODEL PROGS, HAVE MADE SOME
ADJUSTMENTS TO THE TIMING AND PASSAGE OF THE SUPERCELLS/CLUSTERS AND
QLCS AND MAINTAINED THE THREATS SEVERE WORDING THROUGH THIS EVENING
AND OVERNIGHT. RIGHT NOW, THE SUPERCELLS/CLUSTERS FROM THE SOUTH
SHOULD IMPACT PORTIONS OF NORTH ALABAMA BETWEEN 5-8PM. THEN, THE
QLCS/SQUALL LINE SHOULD IMPACT NORTHWEST ALABAMA BY 5-9PM,
INTERSTATE 65 CORRIDOR BY 8PM-1AM, AND NORTHEAST ALABAMA BY 1AM-5AM.

ONCE THE FROPA OCCURS, SOME POST-FRONTAL SHOWERS/STORMS ARE POSSIBLE
BUT SHOULD QUICKLY DIMINISH IN INTENSITY. DID KEEP SHOWERS IN THE
FORECAST FOR TUESDAY AND TUESDAY NIGHT BEHIND THE FRONT MAINLY DUE
TO THE SOUTHERN FLANK OF THE TROUGH BECOMING QUASI-CUTOFF FROM THE
PREVAILING FLOW AND SPINNING OVER THE MID MS AND OH RIVER VALLEYS.
KEPT MOSTLY CLOUDY CONDITIONS FOR MOST OF THE DAY ON TUESDAY WITH
MUCH COOLER DAYTIME HIGHS (UPPER 60S) DUE TO THIS SCENARIO.
OVERNIGHT LOWS ON TUESDAY NIGHT WILL THEN BE NOTICEABLY COOLER IN THE
40S. OTHERWISE, A COMPLETE CLEARING MAY NOT OCCUR UNTIL WEDNESDAY AND
THEN DRY AND CLOSE TO SEASONABLE TEMPERATURES SHOULD OCCUR THROUGH
FRIDAY. THERE IS EVIDENCE OF A REINFORCING COLD FRONT ON FRIDAY NIGHT
INTO SATURDAY WHICH SHOULD BE A DRY FRONT BUT THERE IS SOME
INDICATION THAT ENOUGH MOISTURE MAY RESULT IN SOME SHOWER ACTIVITY
BUT DID NOT MAKE ANY ADJUSTMENTS TO THAT FORECAST AT THIS TIME.

SL.77

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ALZ001>010-016.

TN...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Oct 13, 6:36 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
636 PM CDT MON OCT 13 2014

ALZ001>010-016-TNZ076-096-097-141100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
636 PM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

A COLD FRONT WILL APPROACH THE TENNESSEE VALLEY FROM THE WEST
TONIGHT. AHEAD OF THE FRONT...A LINE OF STRONG TO SEVERE
THUNDERSTORMS WILL ADVANCE SLOWLY ACROSS THE REGION THROUGH THIS
EVENING AND INTO INTO THE OVERNIGHT HOURS. THE PRIMARY THREAT WITH
THESE STORMS WILL BE DAMAGING WINDS AND VERY HEAVY RAINFALL. A BRIEF
TORNADO ALSO CANNOT BE RULED OUT.

IN ADDITION...A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE REGION
THROUGH 7 AM TUESDAY FOR SUSTAINED WINDS OF 20 TO 25 MPH AND FREQUENT
GUSTS TO 35 MPH. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR ALL
COUNTIES DUE TO RECENT HEAVY RAINFALL AND THE ADDITIONAL RAINFALL
ANTICIPATED THROUGH EARLY TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE THREAT FOR STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL PERSIST
THROUGH EARLY TUESDAY...MAINLY FOR LOCATIONS EAST OF INTERSTATE 65.
A FLASH FLOOD WATCH WILL ALSO REMAIN IN EFFECT FOR THE ENTIRE
FORECAST AREA THROUGH 1 PM TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
ANTICIPATED THROUGH THIS EVENING. THE NEED FOR ACTIVATION WILL
DIMINISH FROM WEST TO EAST LATE TUESDAY MORNING.

In the hours before

Local storm report, Oct 13, 9:12 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
912 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     4 S FLORENCE            34.75N 87.67W
10/13/2014                   COLBERT            AL   EMERGENCY MNGR

            TREE DOWN ON A HOUSE AT EAST 4TH STREET AND HIGH STREET.

&&

JMS
Local storm report, Oct 13, 9:15 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
915 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     4 S FLORENCE            34.75N 87.67W
10/13/2014                   COLBERT            AL   EMERGENCY MNGR

            TREES DOWN ON MOSS AVE. SIZE OF TREES UNKNOWN.

&&

JMS
Local storm report, Oct 13, 9:20 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
920 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     4 S FLORENCE            34.75N 87.67W
10/13/2014                   COLBERT            AL   EMERGENCY MNGR

            TREES DOWN ON POWERLINES ON BILLY BOWLING BLVD.

&&

JMS
Special weather statement, Oct 13, 9:22 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
922 PM CDT MON OCT 13 2014

ALZ005>007-140245-
MORGAN AL-MADISON AL-LIMESTONE AL-
922 PM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORGAN...WESTERN MADISON
AND SOUTHEASTERN LIMESTONE COUNTIES UNTIL 945 PM CDT...

AT 921 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
PRICEVILLE...OR NEAR HARTSELLE...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...DECATUR...MADISON...ATHENS...HARTSELLE...REDSTONE
ARSENAL...MERIDIANVILLE...PRICEVILLE...TRINITY AND OWENS CROSS ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3434 8699 3468 8710 3491 8664 3464 8640
TIME...MOT...LOC 0221Z 229DEG 44KT 3451 8696

15
Special weather statement, Oct 13, 9:40 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
940 PM CDT MON OCT 13 2014

ALZ006-140315-
MADISON AL-
940 PM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 1015 PM
CDT...

AT 940 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CAPSHAW TO NEAR
TRIANA...AND MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MADISON...MOORES MILL...REDSTONE ARSENAL...
MERIDIANVILLE...HAZEL GREEN...OWENS CROSS
ROADS...TRIANA...HARVEST....AND HUNTSVILLE INTERNATIONAL AIRPORT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3459 8640 3457 8657 3458 8660 3457 8662
      3456 8667 3458 8668 3459 8671 3455 8675
      3455 8679 3484 8679 3499 8648 3499 8647
TIME...MOT...LOC 0239Z 242DEG 26KT 3478 8681 3458 8680

BCC
Local storm report, Oct 13, 9:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
949 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HEAVY RAIN       2 ESE CHEROKEE          34.75N 87.93W
10/13/2014  U0.00 INCH       COLBERT            AL   EMERGENCY MNGR

            FLOODING REPORTED AT OLD LEE HWY AND BARNES LANE IN
            BARTON. NO DEPTH WAS REPORTED.

&&

JMS

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 7:17 PM CDTSpecial Weather StatementHUNColbert, Lauderdale, Lawrence43 min
Oct 13, 7:24 PM CDTTornado WarningHUNColbert, Lauderdale17 min
Oct 13, 7:42 PM CDTSevere Thunderstorm WarningHUNColbert, Lawrence33 min
Oct 13, 7:50 PM CDTTornado WarningHUNColbert, Lawrence25 min
Oct 13, 8:06 PM CDTTornado WarningHUNLauderdale, Lawrence, Limestone24 min
Oct 13, 8:30 PM CDTSpecial Weather StatementHUNLimestone, Morgan30 min
Oct 13, 8:36 PM CDTSpecial Weather StatementHUNCullman39 min
Oct 13, 8:47 PM CDTSevere Thunderstorm WarningHUNLawrence, Morgan28 min
Oct 13, 8:58 PM CDTSpecial Weather StatementHUNCullman32 min
Oct 13, 9:22 PM CDTSpecial Weather StatementHUNMadison, Morgan23 min
Oct 13, 9:40 PM CDTSpecial Weather StatementHUNMadison35 min
Oct 13, 10:04 PM CDTSpecial Weather StatementHUNMarshall41 min
Oct 13, 10:23 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall37 min
Oct 13, 11:07 PM CDTSpecial Weather StatementHUNDeKalb, Jackson38 min
Oct 13, 11:43 PM CDTSpecial Weather StatementHUNDeKalb47 min
Oct 14, 12:32 AM CDTSevere Thunderstorm WarningHUNDeKalb28 min
Oct 14, 1:12 AM CDTFlash Flood WarningHUNDeKalb, Jackson3 hr
Oct 14, 2:00 AM CDTAreal Flood WarningHUNLimestone, Madison, Morgan3 hr
Oct 14, 3:57 AM CDTAreal Flood WarningHUNDeKalb, Jackson6 hr
Oct 14, 5:34 AM CDTSpecial Weather StatementHUNMadison41 min
Oct 14, 5:56 AM CDTAreal Flood WarningHUNMadison3 hr
Oct 14, 6:17 AM CDTSpecial Weather StatementHUNJackson43 min

Nearby

Flash Flood Warnings in Alabama, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.